# SDR 2007FA0000540

- Difficulty date: June 25, 2007
- Submitted: June 25, 2007
- Operation: General aviation
- Aircraft: N2NA
- Make and model: Gulstm G1159A
- Aircraft serial: 309
- Aircraft time: 9,868 hours, 6,192 cycles
- Engine: Rroyce SPEY*
- System (JASC): 7500 · Engine Bleed Air System
- Part: Ring
- Part number: M1213400
- Condition: Missing
- Location: Precooler
- Component: Precooler, Alidsg
- Component part number: 183680
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE COMPONENT OEM (REPORT 4-193), THE MM (CHAPTER 36-02-00), IPC (CHAPTER 36-10-00) AND THE CMP WORK CARDS (364040, 364045) ARE MISSING THE REQUIREMENT TO INSPECT AND INSTALL GAMMA RING (PN) M1213-400 DURING THE INSTALLATION OF THE PNEUMATIC SYSTEM PRECOOLER. FAILURE TO INSTALL THE GAMMA RING COULD CAUSE THE HIGH PRESSURE DUCT TO SEPARATE FROM THE PRECOOLER AND CAUSE SIGNIFICANT HEAT DAMAGE TO THE AIRCRAFT SKIN AND STRINGERS.
